# SDR CA131104010

- Difficulty date: November 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 48,614 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING THROUGH 15,000 FT THE CREW RECEIVED AN ECAM CAUTION FOR HOT BRAKES. ECAM ACTIONS FOLLOWED WITH GEAR BEING LOWERED FOR COOLING.  ONCE COOL, GEAR RAISED AND FLIGHT CONTINUED TO DESTINATION FOR A NORMAL LANDING.  NORMAL TEMPERATURES UPON ARRIVAL.  NR 1 & NR 2 BRAKE ASSY INSPECTED & NO FAULT FOUND.  WEAR ALSO OK LT GEAR JACKED & WHEELS SPUN, NO FAULT FOUND.  LT GEAR BTMU REPLACED IAW AMM 32-47-18 PB401.  ALL BRAKES BLED FOR NORMAL BRAKING IAW AMM 32-42-00-870-001-A.  ALL BRAKE OPERATION CKD SATISFACTORY.
